# SDR CA190506009

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,382 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697037220
- Condition: Damaged
- Location: Prop Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED A DUAL AC GENERATOR FAILURE WITH THE PROP DE-ICE ON WHEN CLIMBING THROUGH 17000` . CREW WERE ABLE TO RESET THE GENERATORS BUT THEY WENT OFF LINE AGAIN WHEN THE PROP RPM WAS SET TO 900. CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WITH PROP RPM AT 1020. THEY ALSO REPORTED THAT WHEN THE RIGHT HAND PROP CYCLES THROUGH ITS HEAT CYCLE THEY WERE GETTING A DE-ICE CAUTION. MAINTENANCE TROUBLESHOOTING FOUND THE RIGHT HAND PROP #2 & #6 PROP DE-ICE LEADS TO BE DAMAGED. LEADS REPLACED AND SYSTEMS CHECKED SERVICEABLE. AC HOURS: 21256 AC CYCLES: 16964 (TC# 20190506009)
